# SDR FDEA200907252753

- Difficulty date: July 25, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 40,486 hours, 28,316 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 65217922
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MID-FLAP, LOWER CHORD ANGLE IS CRACKED BELOW INBD MECHANISM, WBL 90.  OPENED INBD MIDFLAP INNER PANEL IAW SRM 51-30-2.  CUT OUT DAMAGED SECTION DIM   47"  IAW SRM 51-10-1 AND 51-40-4  FABRICATED CHORD SECTION FROM BAC1503-100046, PO NR 9008728  DIM 47" AND SPLICE FROM BAC1503-100046  7075 T6 PO NR 9008728  DIM 8.5"  IAW SRM 57-10-2 FIG 5 AND 51-40-4.  ALODINED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 51-40-4  CLOSED PANEL IAW SRM 51-30-2.
